DocServer

Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity

Borwein, Jonathan M. and Zhu, Qiji J. (1996) Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity. SIAM Journal on Control and Optimization, 34 (5). pp. 1568-1591. ISSN 0363-0129

[img]
Preview
Postscript
Download (362Kb) | Preview
    [img]
    Preview
    PDF
    Download (300Kb) | Preview

      Abstract

      In Gateaux or Bornologically differentiable spaces there are two natural natural generalizations of the concept of a Fr\' echet subderivative: In this paper we study the viscosity subderivative (which is the more robust of the two) and establish a fuzzy sum rule for it in a smooth Banach space. This rule is applied to obtain existence and comparison results for viscosity solutions of the Hamilton-Jacobi-Bellman equation in $\beta$-smooth spaces. A unified treatment of metric regularity in smooth spaces completes the paper. This illustriates the flexibility of viscosity subderivatives as a tool for analysis.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: viscosity subderivative, fuzzy sum rule, viscosity solutions, Hamilton-Jacobi equations, smooth spaces, metric regularity
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators
      49-xx Calculus of variations and optimal control; optimization > 49LXX Hamilton-Jacobi theories, including dynamic programming
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 17 Nov 2003
      Last Modified: 07 Sep 2014 21:05
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/80

      Actions (login required)

      View Item